Alert archive / Indiana / Wind Advisories in 2013

Wind Advisory 3, NWS Northern Indiana

April 8, 2013Starke County, Indiana; Cass County, Michigan

NWS Northern Indiana issued this wind advisory at Apr 8, 2013, 11:44 AM CDT for Starke County, Indiana; Cass County, Michigan. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 11:44 AM CDT (16:44 UTC)
Expired
Apr 8, 2013, 5:16 PM CDT
In force
6 hr
Issued by
NWS Northern Indiana

Counties Starke County, IN, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WWUS73 KIWX 081644
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1244 PM EDT MON APR 8 2013

...WINDY CONDITIONS THIS AFTERNOON...

.STRONG WINDS ARE EXPECTED TO DEVELOP OVER FAR SOUTHWEST LOWER
MICHIGAN AND NORTHWEST INDIANA AS A SURFACE LOW PRESSURE AREA
MOVES OVER THIS AREA. WINDS ARE EXPECTED TO BECOME SOUTHWEST AND
INCREASE TO AROUND 30 MPH WITH GUSTS UP TO 50 MPH EARLY THIS
AFTERNOON. WINDS WILL DIMINISH THIS EVENING AS THE LOW PRESSURE
AREA MOVES INTO FAR SOUTHERN ONTARIO.

INZ003-004-012-MIZ077-078-082300-
/O.NEW.KIWX.WI.Y.0003.130408T1644Z-130408T2300Z/
LA PORTE-ST. JOSEPH IN-STARKE-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...KNOX...NORTH JUDSON...
BASS LAKE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...MARCELLUS
1244 PM EDT MON APR 8 2013 /1144 AM CDT MON APR 8 2013/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. 

HAZARDOUS WEATHER...

 * SUSTAINED WINDS WILL INCREASE TO AROUND 30 MPH WITH GUSTS
   INCREASING TO AROUND 50 MPH. 


IMPACTS...

 * DRIVERS OF HIGH PROFILE VEHICLES MAY ENCOUNTER DIFFICULT
   DRIVING CONDITIONS.

 * LOOSE OBJECTS NOT SECURED MAY BE BLOWN AROUND OR BLOWN AWAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
1 follow-up statement
173 
WWUS73 KIWX 082216
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT MON APR 8 2013

...WIND ADVISORY IS CANCELLED...

.WINDS HAVE DIMINISHED LATE THIS AFTERNOON AND THIS TREND IS
   EXPECTED TO CONTINUE THROUGH THE EVENING.  


INZ003-004-012-MIZ077-078-082330-
/O.CAN.KIWX.WI.Y.0003.000000T0000Z-130408T2300Z/
LA PORTE-ST. JOSEPH IN-STARKE-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...KNOX...NORTH JUDSON...
BASS LAKE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...MARCELLUS
616 PM EDT MON APR 8 2013 /516 PM CDT MON APR 8 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. 

HAZARDOUS WEATHER...

 * WINDS HAVE DIMINISHED LATE THIS AFTERNOON AND THIS TREND IS
   EXPECTED TO CONTINUE THROUGH THE EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX 
   FOR MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 8, 5:36 AM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Apr 8, 5:36 AM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 AM EDT MON APR 8 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 417 AM EDT MON APR 8 2013

PLETHORA OF ISSUES TO DEAL WITH FROM PCPN CHANCES WITH
NORTHWARD ADVANCING WARM FRONT TO AFTERNOON TEMPS AND FINALLY
CONVECTIVE POTENTIAL TONIGHT

WARM FRONT HAS CONTINUED TO EDGE NORTH OVER THE PAST SEVERAL HOURS
AND WAS LOCATED FROM N OF LAFAYETTE TO SOUTH OF LIMA AT 8Z. A SMALL
AREA OF SHOWERS WAS APPROACHING SW PARTS OF THE FORECAST AREA BUT
WAS ALSO STRUGGLING TO HOLD TOGETHER AS IT ENCOUNTERS DRIER AIRMASS
NORTH OF THE FRONT. MAIN AREA OF SHOWERS AND EMBEDDED STORMS WAS
LOCATED FROM SE IOWA/NW ILLINOIS INTO NE MISSOURI CO LOCATED WITH
DEEPENING SFC LOW TAKING SHAPE ACROSS N MISSOURI. HAVE A LOT OF
CONCERN REGARDING HOW MUCH PRECIP WILL TAKE PLACE ACROSS THE AREA
THIS MORNING WITH BULK OF PRECIP TO THE WEST OF THE REGION LIKELY TO
BYPASS THE AREA...POSSIBLY CLIPPING NW COUNTIES. HI RES MODELS
EXPAND THE AREA OF SHOWERS ACROSS THE CWA AS INCREASING ISENTROPIC
LIFT MOVES IN THIS MORNING. HOWEVER CONSIDERING TRENDS THUS
FAR...NOT OVERLY OPTIMISTIC. HAS TRIED TO ADJUST TRENDS TO LOWER
POPS FURTHER IN SE AREAS AND FOCUS MORE NW. BY 18Z MOST IF NOT ALL
PCPN SHOULD BE OUT OF THE AREA AS THE WARM FRONT LIES NEAR THE
IN/MI/OH STATE LINE IF NOT A BIT FURTHER NORTH. SFC LOW WILL TRACK
INTO CNTRL LWR MI BY LATE AFTERNOON. THIS WILL ALLOW THE WARM SECTOR
TO OVERSPREAD MUCH OF THE AREA. WHILE MET/MAV SEEM TO BE LAGGING
SOME...CONSALL AND OTHER MODEL BLENDS POINT TOWARDS A NEED TO RAISE
AFTERNOON HIGHS...ESPECIALLY SOUTHERN AREAS. SOME OF THE GUIDANCE
SUGGESTS LOW TO MAYBE MID 70S FOR HIGHS...BUT CONCERNED ABOUT
EXACTLY HOW MUCH CLOUD COVER WILL LINGER ACROSS THE AREA. HAVE WENT
CONSERVATIVE BUT STILL NUDGED UPWARD FROM PREV SHIFT.

A WIND SHIFT LINE/WEAK COOL FRONT WILL MOVE IN FROM THE WEST LATE
THIS AFTERNOON INTO THIS EVENING. IF WARM SECTOR DOES SETTLE IN THE
AREA...LOW TO MID 50 DEWPTS WILL BE IN PLACE WITH MLCAPE VALUES
BETWEEN 500 AND 1250 J/KG ACROSS SOUTHERN PORTIONS OF THE FA.
POTENTIALLY STEEP LOW LEVEL LAPSE RATES AND SOME SHEAR WOULD SUGGEST
THAT ANY CONVECTION THAT DEVELOPS IN ASSOCIATION WITH THE FRONT AND
ASSOCIATED MID LEVEL ENERGY COULD BE ON THE STRONG/ISOL SVR SIDE
(SEE SWODY1 OUTLOOK FOR MORE DETAILS). NOT READY TO FULLY BUY IN
AGAIN WITH TEMP CONCERNS TODAY. HOWEVER...HAVE MAINTAINED CHC TSTMS
MUCH OF THE NIGHT AND WILL MAKE PASSING MENTION IN HWO OF GUSTY
WINDS/SMALL HAIL POSSIBLE WITH TSTMS LATE AFTERNOON INTO TONIGHT.
HAVE RAISED OVERNIGHT LOWS WITH FRONT NOT MAKING A LOT OF PROGRESS
EASTWARD TONIGHT.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 417 AM EDT MON APR 8 2013

ACTIVE PATTERN TO CONTINUE THROUGH THURSDAY WITH MAIN FOCUS ON
CONVECTIVE/HEAVY RAIN POTENTIAL WEDNESDAY/WEDNESDAY NIGHT.

STALLED FRONTAL BOUNDARY FROM SOUTHERN LOWER MICHIGAN INTO EASTERN
IOWA SHOULD SHARPEN TUESDAY AFTERNOON AS LOW LEVEL CYCLONIC
CIRCULATION ASSOCIATED WITH UPSTREAM AMPLIFYING WESTERN CONUS TROUGH
MATURES. DIGGING NATURE OF THIS UPPER TROUGH SHOULD ALLOW SFC FRONT
TO SLOWLY SAG SOUTHWARD DURING THE DAY TUESDAY. IT DOES APPEAR THAT
A WINDOW WILL EXIST THROUGH EARLY AFTERNOON FOR EVEN NORTHERN
LOCATIONS TO WARM INTO THE LOWER 60S. PROXIMITY OF FRONT DOES LEND
TO THE POSSIBILITY OF A SCENARIO WHERE TEMPERATURES TURN SHARPLY
COOLER FOR LAKESHORE AREAS IN THE AFTERNOON AND POTENTIAL DOES EXIST
FOR LARGE MAX TEMP FORECAST ERRORS TUESDAY AFTERNOON ACROSS THE
NORTH. CONFIDENCE IS INCREASING THAT CENTRAL/SOUTHERN LOCATIONS
SHOULD REMAIN MORE FIRMLY IN WARM SECTOR WHERE HIGHS FROM UPPER 60S
TO AROUND 70 SHOULD BE ATTAINABLE. THE COMBINATION OF RENEWED
MODERATE LOW LEVEL THETAE ADVECTION TUESDAY MORNING WITH
STRENGTHENING SOUTHWEST FLOW AND LIKELY SMALLER SCALE CONVECTIVELY
ENHANCED VORTS PROGRESSING THROUGH GREAT LAKES CONFLUENCE ZONE
SHOULD SUPPORT ADDITIONAL SHOWERS/ISOLD-SCT THUNDER ON TUESDAY
PARTICULARLY ACROSS THE NORTH IN THE MORNING. CONFIDENCE IN
AFTERNOON PRECIP SOMEWHAT LOWER AS MOST GUIDANCE DEPICTS STEEPER MID
LEVEL LAPSE RATES WITH EML ADVECTING INTO THE AREA. THIS COULD
EFFECTIVELY CAP ADDITIONAL AFTERNOON CONVECTION BUT HAVE MAINTAINED
IDEA OF PREVIOUS FORECAST WITH HIGHEST CHANCE POPS NORTH.

FOR THE TUESDAY NIGHT-WEDNESDAY NIGHT PERIOD HAVE PUT MOST WEIGHT ON
A GEM/GEFS/EC BLEND WHICH OVERALL REPRESENTS THE MORE CONSISTENT EC
SOLUTION OF THE PAST SEVERAL DAYS. INCREASED LOW LEVEL MOISTURE
POOLING WITH BAROCLINIC ZONE ACROSS THE REGION AND INTENSIFYING
LOW/MID LEVEL FRONTOGENESIS SHOULD ALLOW FOR INCREASING SHOWER/STORM
THREAT DURING THE DAY WEDNESDAY. SFC CYCLOGENESIS SHOULD COMMENCE
EARLY WEDNESDAY ACROSS LOWER MS VALLEY/SRN PLAINS IN RESPONSE TO
STRONG UPPER JET STREAK ROUNDING LONGWAVE TROUGH. AS A
RESULT...LITTLE OVERALL MOVEMENT IN LOW/MID LEVEL BAROCLINIC ZONE IS
EXPECTED WEDNESDAY/WEDNESDAY EVENING ACROSS LOCAL AREA WITH PWATS
INCREASING INTO THE 1.25-1.50 INCH RANGE LATE WED AFTERNOON/EVENING.
PERSISTENT FRONTO FORCING AND ABUNDANT LOW LEVEL MOISTURE SHOULD BE
AN EFFICIENT PRECIP PRODUCER FOR LOCAL AREA WITH 1 TO 3 INCH AMOUNTS
CERTAINLY A POSSIBILITY. HEAVIEST RAIN IS CURRENTLY EXPECTED
WEDNESDAY NIGHT AS UPPER FORCING INCREASES WITH COUPLET JET
STRUCTURE ALSO SETTING UP ACROSS THE REGION. WITH STILL SOME
UNCERTAINTIES ON EXACT LOCATIONS OF BEST LOW LEVEL MOISTURE POOLING
AND SFC WAVE PLACEMENT...SEVERE THREAT STILL UNCLEAR FOR LOCAL AREA.
DEEP LAYER SHEAR WILL BE ON THE INCREASE ESPECIALLY BY LATE WED
AFTERNOON AS UPPER TROUGH AXIS SHIFTS EASTWARD WHICH MAY COMPENSATE
FOR LOWER INSTABILITY. WHILE GREATER SEVERE POTENTIAL STILL APPEARS
TO BE FOCUSED SOUTH OF THE AREA...CANNOT RULE OUT SOME ISOLD SVR
POTENTIAL SOUTHERN HALF PER SWODY3 DEPENDING ON HOW ABOVE FACTORS
PLAY OUT.

UNSETTLED WEATHER TO CONTINUE INTO THURSDAY AS MID/UPPER TROUGH
SHIFTS THROUGH THE AREA WITH SOME TS POTENTIAL IN FAR EAST/SOUTHEAST
THURSDAY MORNING. NEGATIVE UPPER HEIGHT ANOMALY SHOULD BE SLOW TO
VACATE THURSDAY NIGHT/EARLY FRIDAY AS MAIN UPPER TROUGH PHASES WITH
ONTARIO PV ANOMALY. COOLER CONDITIONS TO SETTLE INTO THE AREA FOR
NEXT WEEKEND...ALTHOUGH MEDIUM RANGE MODELS IN FAIRLY GOOD AGREEMENT
IN QUICKLY MODERATING TEMPERATURES BY EARLY NEXT WEEK WITH CONTINUED
ACTIVE EASTERN PACIFIC PATTERN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 632 AM EDT MON APR 8 2013

SMALL SCALE SHORT WAVE APPEARS TO HAVE BEEN ENHANCED BY EARLIER
CONVECTION ACROSS THE MID MS RIVER VALLEY...AND THIS FEATURE WILL
TRACK ACROSS THE SOUTHERN GREAT LAKES REGION THIS AFTERNOON. WHILE
MORE WIDESPREAD RAIN CONTINUES TO TRACK ACROSS NORTHERN ILLINOIS
THIS MORNING...A NARROW LINE OF CONVECTION HAS FORMED TRAILING
THIS AREA ACROSS CENTRAL ILLINOIS LIKELY TIED INTO MCV. WILL
MAINTAIN RAIN SHOWER MENTION AT KSBN THROUGH 16Z WITH ADDITIONAL
PRECIP DEVELOPMENT LIKELY EASTWARD IN ASSOCIATION WITH ENHANCED SW
FLOW AND WAA. CONFIDENCE IN CENTRL IL CONVECTIVE ELEMENTS BEING
MAINTAINED INTO NORTHWEST INDIANA IS LOW AT THIS TIME AND WILL
MAINTAIN VCTS MENTION THROUGH MID MORNING AT KSBN. FRONTAL
BOUNDARY SHOULD STALL OUT ACROSS NORTHERN INDIANA LATER THIS
AFTERNOON IN THE WAKE OF THIS SHORT WAVE. FORCING SHOULD BE MORE
LIMITED LATER THIS AFTERNOON...BUT SOME LOW END PROBABILITY EXISTS
FOR AN AFTERNOON SHOWER OR STORM. HAVE MAINTAINED TREND TO MVFR
CIGS THIS MORNING...WITH SOME IMPROVEMENT TO VFR POSSIBLE LATER
THIS AFTERNOON BEFORE A GREATER LIKELIHOOD OF MVFR CIGS RETURN
TONIGHT IN ASSOCIATION WITH STALLING FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...MARSILI
AVIATION...MARSILI
Hazardous weather outlook, Apr 8, 3:56 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EDT MON APR 8 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-090900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
456 AM EDT MON APR 8 2013 /356 AM CDT MON APR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. A FEW OF THESE
STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL LATER THIS
AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR MUCH OF THE TUESDAY THROUGH
WEDNESDAY NIGHT PERIOD...WITH THE BEST CHANCES WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT. SOME LOCALLY HEAVY RAINFALL AMOUNTS ARE POSSIBLE
WEDNESDAY AND WEDNESDAY NIGHT. A FEW OF THE STORMS MAY ALSO BE
STRONG TO SEVERE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT ACROSS
NORTHERN INDIANA AND NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-090900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 AM EDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT WITH THE GREATER CHANCES WEDNESDAY AND WEDNESDAY NIGHT.

STRONG WINDS AND HIGH WAVES MAY RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT THURSDAY NIGHT THROUGH FRIDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 11:08 AM CDTSpecial Marine WarningIWX82 min
Apr 8, 1:06 PM CDTSmall Craft AdvisoryIWX6 hr
Apr 8, 6:18 PM CDTSpecial Weather StatementIWXBlackford, Grant27 min
Apr 8, 6:34 PM CDTSpecial Weather StatementIWXMiami26 min

Nearby

Wind Advisories in Indiana, 2013Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.